# SDR SWAA2024040168777

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 32,392 hours, 15,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASH LIGHT IS NOT TESTING CORRECTLY.<[01] REMOVED & REPLACED EMERGENCY FLASHLIGHT BATTERY; OPS CHECK GOOD; IAW AMM 25-64-00.
